I would be very grateful to anyone who can give me some advice...
I have been taking 75mcg for just over a year, and during that time my TSH has generally been very low (below 0.1) and Free T4 has been towards the top end of the range. I have mostly felt ok on that dose. In October, I started having some problems with anxiety and insomnia which, so in mid-Oct I reduced my dose to 50/75 alternate. A blood test in Dec showed TSH of 1.3 (0.27-4.2), Free T4 not checked as TSH in range.
However in mid-Jan I felt like I wasn't doing as well on this dose, I was feeling a bit foggy and achy, so I decided to up it to 75mcg again. Meanwhile I was still having bouts of insomnia, so I figured they're not related to thyroid issues if reducing the dose didn't stop it. I think they are now brought on by the fear of not sleeping itself, but I could be wrong.
I had a retest a couple of days ago, and TSH is now 0.1 and Free T4 17 (I forgot to double check the range but I think it's about 11-22). The receptionist told me the GP wants me to reduce to 50/75 again as I am overmedicated which could be contributing to the insomnia. But when I'm sleeping properly I feel pretty much ok, (other than having cracked and bleeding skin between my fingers) and if I can manage a couple of weeks of normal sleep and feeling fine in between blips, could I still be overmedicated or would it be causing me problems most nights?
I've got an apt with my GP on Monday, and I'm wondering what to say as don't want to end up fuzzy and sluggish again, but I also don't want to be an insomniac!
Thank you so much in advance for any help,